# SDR FDEA201601240287

- Difficulty date: January 24, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 29,953 hours, 15,853 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Burned
- Location: Main Deck
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING LOADING, FLIGHT CREW HAD MAIN DECK AFT SMOKE ALERT, BOTH LOOPS.  VISIBLE SMOKE IN AFT AREA OF MAIN DECK WITH BURNING ELEC SMELL.  REMOVED BURNED CONNECTOR, CAPPED & STOWED WIRES IAW EA 6-2450-T0322936.  ACFT IS RELEASED FOR TWO FLIGHT CYCLES.  PART 1 OF EA 6-2450-T0322936 IS COMPLIED WITH.
